Curl-free Ginzburg-Landau vortices

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


A new technique to account for the system of Ginzburg-Landau equations is introduced. It is shown that this technique applies to a wide class of PDE problems in two dimensions and requires only mild control of solutions at infinity.

Original languageEnglish (US)
Pages (from-to)933-949
Number of pages17
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number8
StatePublished - Dec 1999

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Curl-free Ginzburg-Landau vortices'. Together they form a unique fingerprint.

Cite this